# SDR CALA2025011300099

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 141A811220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L-1 DOOR CUTOUT LOWER SILL SCUFF PLATES SUPPORT ANGLES CORRODED.
